MathSciNet Relay Station
MathSciNet bibliographic data
MR281215 57.01
Wright, Perrin Covering isotopies of $M\sp{n-1}$ in $N\sp{n}$. Proc. Amer. Math. Soc. 29 1971 591–598.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement